MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 70 DEG UP; PASSER

STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 70 DEG UP; PASSER
Catalog Number CAT02590
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the slingshot bottom jaw broke while passing suture through capsule.The broken piece was left inside the patients capsule.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device breaking probable root cause: application - user technique related factors - difficult anatomy, extremely tough soft tissue the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
SLINGSHOT 70 DEG UP
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
eric san miguel
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21842647
Report Number0002936485-2025-00339
Device Sequence Number12725661
Product Code HWQ
UDI-Device Identifier07613252656616
UDI-Public07613252656616
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02590
Device Lot Number011491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale
Patient Weight77 KG